The cauchy problem for heat equation with fractional laplacian and exponential nonlinearity

Ahmad Z. Fino, Mokhtar Kirane

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We consider the Cauchy problem for heat equation with fractional Laplacian and exponential nonlinearity. We establish local well-posedness result in Orlicz spaces. We derive the existence of global solutions for small initial data. We obtain decay estimates for large time in Lebesgue spaces.

Original languageBritish English
Pages (from-to)3625-3650
Number of pages26
JournalCommunications on Pure and Applied Analysis
Volume19
Issue number7
DOIs
StatePublished - Jul 2020

Keywords

  • Decay estimates
  • Fractional Laplacian
  • Global existence
  • Orlicz spaces
  • Well-posedness

Fingerprint

Dive into the research topics of 'The cauchy problem for heat equation with fractional laplacian and exponential nonlinearity'. Together they form a unique fingerprint.

Cite this